Pacific Journal of Mathematics

Existence of strong solutions to singular nonlinear evolution equations.

M. A. Freedman

Article information

Source
Pacific J. Math., Volume 120, Number 2 (1985), 331-344.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102703416

Mathematical Reviews number (MathSciNet)
MR810775

Zentralblatt MATH identifier
0592.34042

Subjects
Primary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx]
Secondary: 47H15

Citation

Freedman, M. A. Existence of strong solutions to singular nonlinear evolution equations. Pacific J. Math. 120 (1985), no. 2, 331--344. https://projecteuclid.org/euclid.pjm/1102703416


Export citation

References

  • [1] V. Barbu, Nonlinear Semigroups and Differential Equations in Banach Spaces, Noord- hoff Internal. PubL, (1976).
  • [2] M. G. Crandall and A. Pazy, Nonlinear evolution equations in Banach spaces, Israel J. Math., 11 (1972), 57-94.
  • [3] L. C. Evans, Nonlinear evolution equations in an arbitrary Banach space, Israel J. Math., 26 (1977), 1-42.
  • [4] M. A. Freedman, Product integrals of continuous resolvents: existence and nonexistence, Israel J. Math.,46 (1983), 145-160.
  • [5] M. A. Freedman, Riemann step function approximation of Bochner integrable functions, to appear in Proc. Amer. Math. Soc.
  • [6] S. Fucik and Kufner, Nonlinear Differential Equations, Elsevier, New York (1980).
  • [7] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York (1983).
  • [8] R. E. Showalter, Singular nonlinear evolution equations, Rocky Mountain J. Math., 10 (1980), 499-507.